Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. ed_uk

Posted by SLS on October 25, 2006, at 14:11:17

In reply to Re: Lyrica left me feeling worse. SLS, posted by ed_uk on October 25, 2006, at 12:43:06

> Hi Scott
>
> >Oxycodone
>
> Will you try it?


Right now, I am very indecisive about things. Maybe over the weekend.

It looks like it is going to be weeks before things return to the way they were before I started Lyrica. Things have not improved much over the course of the last 10 days. Today was a little better than yesterday, but it comes and goes in intensity.

I am fighting off some pretty scary thoughts and derealization.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/697648.html